# SDR C2XA02TY008

- Difficulty date: January 12, 2002
- Submitted: January 13, 2002
- Operation: Air carrier
- Aircraft: N13965
- Make and model: Emb EMB-145
- Aircraft serial: 145125
- Aircraft time: 7,169 hours, 5,003 cycles
- System (JASC): 5700 · Wing Structure
- Part: Bracket
- Part number: 14569009407
- Condition: Gouged
- Location: R/H Wing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS   During a scheduled inspection the right hand aileron PCA rod end attachment bracket was found to be gouged.  Maintenance acomplished a blend-out repair including a dye penetrant inspection IAW Embraer GST-0046/02.  The repair was found to be satisfactory, the aircraft will be released upon completion of inspection.
